International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 139

Research Paper | Mathematics | India | Volume 5 Issue 12, December 2016


Study of Identitie Involving and Special Case of Generalization of H-Functions

Payal Aloke Verma


Abstract: The aim of this paper is to find the identities involving generalization of H-functions by suitable adjustment of functions.


Keywords: Mellin transforms, Hypergeometric functions, Gamma function


Edition: Volume 5 Issue 12, December 2016,


Pages: 94 - 95

Study of Identitie Involving and Special Case of Generalization of H-Functions


How to Cite this Article?

Payal Aloke Verma, "Study of Identitie Involving and Special Case of Generalization of H-Functions", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20163119, Volume 5 Issue 12, December 2016, 94 - 95, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Hypergeometric functions'

Downloads: 129

Survey Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1851 - 1854

Hypergeometric Functions: From One Scalar Variable to Several Matrix Arguments, in Statistics and Beyond

Ayush Yajnik [3] | Vibhor Gupta [3]

Share this Article

Downloads: 130

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2254 - 2256

Inversion Formula by Application of Laplace & Mellin transforms

U. K. Bajpai [2] | Manish Kumar Srivastava

Share this Article


Top